Cross Reference Up

Ni, D, Wei, L and Ren, Z (2009). Benford's Law and β-Decay Half-Lives. Commun. Theor. Phys. 51, 713-716.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alexopoulos, T and Leontsinis, S (2014). Benford's Law in Astronomy. Journal of Astrophysics and Astronomy, 35(4), pp. 639-648. ISSN/ISBN:0250-6335. DOI:10.1007/s12036-014-9303-z. View Complete Reference Online information Works that this work references Works that reference this work
Alves, AD, Yanasse, HH and Soma, NY (2014). Benford's Law and articles of scientific journals: comparison of JCR® and Scopus data. Scientometrics 98, pp. 173-184. ISSN/ISBN:0138-9130. DOI:10.1007/s11192-013-1030-8. View Complete Reference Online information Works that this work references Works that reference this work
Campanario, JM and Coslado, MA (2011). Benford's law and citations, articles and impact factors of scientific journals. Scientometrics, August 2011, Volume 88, Issue 2, pp 421-432. View Complete Reference No online information available Works that this work references Works that reference this work
Farkas, J and Gyürky, G (2010). The significance of using the Newcomb-Benford law as a test of nuclear half-life calculations. Acta Physica Polonica B 41, 1213-1221. ISSN/ISBN:PL 0587-4254. View Complete Reference Online information Works that this work references Works that reference this work
Hui, J, Jia-Jie, S and Yu-Min, Z (2011). Benford’s Law in nuclear structure physics. Chinese Physics Letters, 28(3):32101–32104. DOI:10.1088/0256-307X/28/3/032101. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Nebel, J-C and Pezzulli, S (2012). Distribution of Human Genes Observes Zipf's Law. Kingston University Research & Innovation Reports (KURIR), Vol. 8, 2012. ISSN/ISBN:1749-5652. View Complete Reference Online information Works that this work references No Bibliography works reference this work